# SDR AWXA200601029

- Difficulty date: June 14, 2006
- Submitted: June 26, 2006
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 20,533 hours, 7,747 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367180500400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING BC4 CHECK DISCOVERED CORROSION ON FLOOR PANEL, 261FF, IN THE AFT GALLEY AREA FROM FS 66 TO FS 68 BETWEEN STRINGER 19L AND STR 20L.  MAINTENANCE REMOVED AND REPLACED FLOOR PANEL 261FF IN AFT GALLEY AREA AT FR66 TO FR 68 BETWEEN STR 19L AND STR 20L IAW AMERICA WEST AIRLINES TASK CARD C1D25318.
